# SDR SWIA972349

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,171 hours, 37,298 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS GET DISAGREEMENT WHEN RETRACTING FROM 15 DEGREES TO 0 DEGREES.  CLEANED DEICE FLUID FROM BOTH OUTBOARD FLAP CONNECTOR PLUGS.  OPS CHECK GOOD.
